# SDR 95ZZZX5376

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Rt Eng Turb
- Part time: 1,752 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 7, PLUS 0.011 INCH, NR 12, PLUS 0.018 INCH, NR 17, PLUS 0.010 INCH, NR 18, PLUS 0.010 INCH.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.  PART TOTAL CYCLES, 5811.3.
